MathSciNet Relay Station
MathSciNet bibliographic data
MR62767 (16,14g) 10.0X
Selmer, Ernst S. A conjecture concerning rational points on cubic curves. Math. Scand. 2, (1954). 49–54.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement